REAL

Items where Author is "Demetrovics, János"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Number of items: 15.

Article

Demetrovics, János and Katona, Gyula and Miklós, Dezső (2008) Functional dependencies distorted by errors. DISCRETE APPLIED MATHEMATICS, 156 (6). pp. 862-869. ISSN 0166-218X

Demetrovics, János and Katona, Gyula and Miklós, Dezső (2006) On The Security of Individual Data. ANNALS OF MATHEMATICS AND ARTIFICIAL INTELLIGENCE, 46 (1-2). pp. 98-113. ISSN 1012-2443

Demetrovics, János and Katona, Gyula and Miklós, Dezső and Thalheim, B. (2006) On the number of independent functional dependencies. LECTURE NOTES IN COMPUTER SCIENCE, 3861. pp. 83-91. ISSN 0302-9743

Demetrovics, János and Katona, Gyula and Miklós, Dezső (2004) On The Security of Individual Data. LECTURE NOTES IN COMPUTER SCIENCE, 2942. pp. 49-58. ISSN 0302-9743

Demetrovics, János and Katona, Gyula and Miklós, Dezső (2003) Recent combinatorial results in the theory of relational databases. MATHEMATICAL AND COMPUTER MODELLING, 38. pp. 763-772. ISSN 0895-7177

Demetrovics, János and Katona, Gyula and Pálfy, Péter Pál (1989) On the number of unions in a family of sets. Annals of the New York Academy of Sciences, 555. pp. 150-158. ISSN 0077-8923

Burosch, G. and Demetrovics, János and Katona, Gyula (1987) The Poset of Closures AS A Model of Changing Databases. ORDER-A JOURNAL ON THE THEORY OF ORDERED SETS AND ITS APPLICATIONS, 4 (2). pp. 127-142. ISSN 0167-8094

Demetrovics, János and Füredi, Zoltán and Katona, Gyula (1985) MINIMUM MATRIX REPRESENTATION OF CLOSURE OPERATIONS. DISCRETE APPLIED MATHEMATICS, 11. pp. 115-128. ISSN 0166-218X

Demetrovics, János and Füredi, Zoltán and Katona, Gyula (1983) A függőségek és az individuumok száma közötti kapcsolat összetett adatrendszerek esetén. ALKALMAZOTT MATEMATIKAI LAPOK, 9. pp. 13-21. ISSN 0133-3399

Bekessy, A. and Demetrovics, János and Hannak, L. and Frankl, P. and Katona, Gyula (1980) ON The Number of Maximal Dependencies IN A Data-base Relation of Fixed Order. DISCRETE MATHEMATICS, 30 (2). pp. 83-88. ISSN 0012-365X

Book Section

Demetrovics, János and Katona, Gyula and Miklós, Dezső (2002) Functional dependencies in the presence of errors. In: Foundations of information and knowledge systems. Second international symposium. FolKS 2002. Proceedings. Salzau Castle, 2002. (Lecture notes in computer science 2284). Springer, Berlin, pp. 85-92. ISBN 3-540-43220-5

Anstee, R. and Demetrovics, János and Katona, Gyula and Sali, Attila (2000) Low discrepancy allocation of two-dimensional data. In: Foundations of Information and Knowledge Systems. First International Symposium, FoIKS 2000 Burg, Germany, February 14–17, 2000 Proceedings. Lecture notes in computer science (1762). Springer Verlag, Berlin, pp. 1-12. ISBN 978-3-540-67100-8

Demetrovics, János and Katona, Gyula (1993) A survey of some combinatorial results concerning functional dependencies in database relations. In: Mathematical fundamentals of database and knowledge base systems. (Annals of Mathematics and Artificial Intelligence 7.). Baltzer, Basel, pp. 63-82.

Monograph

Demetrovics, János and Benczúr, András and Bíró, István and Brendel, Mátyás and Daróczy, Bálint and Fekete, Zsolt and Ivanyos, Gábor and Iwatt, Róbert and Kurucz, Miklós and Lukács, András and Marx, Dániel and Neumark, Péter and Rácz, Simon and Rónyai, Lajos and Schneider, Csaba and Siklósi, Dávid and Szabó, Jácint (2011) Alkalmazott algoritmusok nagyméretű feladatokra = Applied algorithms for large-scale problems. Project Report. OTKA.

Demetrovics, János and Benczúr, András and Bodon, Ferenc and Fogaras, Dániel and Friedl, Katalin and Friedman, Anna Eszter and Ivanyos, Gábor and Lukács, András and Marx, Dániel and Pintér, Márta and Rónyai, Lajos (2007) Hatékony algoritmusok = Efficient algorithms. Project Report. OTKA.

This list was generated on Wed May 27 19:52:06 2015 CEST.